MAUDE Adverse Event Report: TRILLIANT SURGICAL, LTD CUSTOM 5 HOLE VLC GRIDLOCK PLATE; BONE PLATE

TRILLIANT SURGICAL, LTD CUSTOM 5 HOLE VLC GRIDLOCK PLATE; BONE PLATE
Model Number 300-50-008
Health Effect - Clinical Codes Failure of Implant (1924); Swelling (2091)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
One of trilliant's sales representatives was informed by (b)(6) hospital that a 300-50-008 plate was broken in a patient that had undergone surgery on (b)(6) 2017.The patient came in for post-op visit (2-3 weeks after the surgery).At this time, the surgeon noticed some swelling and after taking x-rays noticed the plate was broken.The 300-50-008 plate was removed from the patient on (b)(6) 2017 during a revision case as a fusion had not occurred.

Brand Name
CUSTOM 5 HOLE VLC GRIDLOCK PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
TRILLIANT SURGICAL, LTD
727 n. shepherd dr.
suite 100
houston TX 77007
MDR Report Key7119758
Report Number3007420745-2017-00017
Device Sequence Number1466670
Product Code HRS
UDI-Device Identifier00812926025346
UDI-Public(01)00812926025346(10)TSL004426
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K130964
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number300-50-008
Device Catalogue Number300-50-008
Device Lot NumberTSL004426
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1